Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 638648, 6 pages
http://dx.doi.org/10.1155/2014/638648
Research Article

Local Fractional -Transforms with Applications to Signals on Cantor Sets

1School of Electrical Engineering, Southeast University, Nanjing 210096, China
2Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
3School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an, Shaanxi 710048, China
4Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
5Department of Electronic and Information Technology, Jiangmen Polytechnic, Jiangmen 529090, China

Received 28 January 2014; Accepted 3 February 2014; Published 10 March 2014

Academic Editor: Ming Li

Copyright © 2014 Kai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Davies, Integral Transforms and Their Applications, Texts in Applied Mathematics, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Debnath and D. Bhatta, Integral Transforms and Their Applications, CRC Press, New York, NY, USA, 2010.
  3. V. E. Tarasov, Fractional Dynamics, Nonlinear Physical Science, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Herrmann, Fractional Calculus: An Introduction for Physicists, World Scientific, Singapore, 2011.
  5. A. B. Malinowska and D. F. M. Torres, Introduction to the Fractional Calculus of Variations, Imperial College Press, London, UK, 2012. View at MathSciNet
  6. M. D. Ortigueira, Fractional Calculus for Scientists and Engineers, Lecture Notes in Electrical Engineering, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, London, UK, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, New York, NY, USA, 2007.
  9. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  10. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  11. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Institute for Nonlinear Science, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Miller, “On the controllability of anomalous diffusions generated by the fractional Laplacian,” Mathematics of Control, Signals, and Systems, vol. 18, no. 3, pp. 260–271, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. J. West, P. Grigolini, R. Metzler, and T. F. Nonnenmacher, “Fractional diffusion and Lévy stable processes,” Physical Review E, vol. 55, no. 1, pp. 99–106, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. V. Uchaikin, “Anomalous diffusion and fractional stable distributions,” Journal of Experimental and Theoretical Physics, vol. 97, no. 4, pp. 810–825, 2003. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Zhang, D. A. Benson, M. M. Meerschaert, E. M. LaBolle, and H. P. Scheffler, “Random walk approximation of fractional-order multiscaling anomalous diffusion,” Physical Review E, vol. 74, no. 2, Article ID 026706, 2006. View at Google Scholar
  17. Q. Yang, I. Turner, F. Liu, and M. Ilic, “Novel numerical methods for solving the time-space fractional diffusion equation in two dimensions,” SIAM Journal on Scientific Computing, vol. 33, no. 3, pp. 1159–1180, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. L. Magin, O. Abdullah, D. Baleanu, and X. J. Zhou, “Anomalous diffusion expressed through fractional order differential operators in the Bloch-Torrey equation,” Journal of Magnetic Resonance, vol. 190, no. 2, pp. 255–270, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Sun, W. Chen, C. Li, and Y. Chen, “Fractional differential models for anomalous diffusion,” Physica A, vol. 389, no. 14, pp. 2719–2724, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Xu and W. Tan, “Theoretical analysis of the velocity field, stress field and vortex sheet of generalized second order fluid with fractional anomalous diffusion,” Science in China A, vol. 44, no. 11, pp. 1387–1399, 2001. View at Google Scholar · View at Scopus
  21. A. V. Chechkin, R. Gorenflo, and I. M. Sokolov, “Fractional diffusion in inhomogeneous media,” Journal of Physics A, vol. 38, no. 42, pp. L679–L684, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. G. M. Zaslavsky, “Chaos, fractional kinetics, and anomalous transport,” Physics Reports, vol. 371, no. 6, pp. 461–580, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Berkowitz, J. Klafter, R. Metzler, and H. Scher, “Physical pictures of transport in heterogeneous media: advection-dispersion, random-walk, and fractional derivative formulations,” Water Resources Research, vol. 38, no. 10, pp. 9-1–9-12, 2002. View at Google Scholar · View at Scopus
  24. J. D. Seymour, J. P. Gage, S. L. Codd, and R. Gerlach, “Anomalous fluid transport in porous media induced by biofilm growth,” Physical Review Letters, vol. 93, no. 19, Article ID 198103, 4 pages, 2004. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. Luchko and A. Punzi, “Modeling anomalous heat transport in geothermal reservoirs via fractional diffusion equations,” GEM—International Journal on Geomathematics, vol. 1, no. 2, pp. 257–276, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. Klafter, S. C. Lim, and R. Metzler, Fractional Dynamics, Recent Advances, World Scientific, Singapore, 2012. View at MathSciNet
  27. P. Chun and J. Inoue, “Yet another possible mechanism for anomalous transport: theory, numerical method, and experiments,” KSCE Journal of Civil Engineering, vol. 16, no. 1, pp. 45–53, 2012. View at Publisher · View at Google Scholar · View at Scopus
  28. A. C. McBride and F. H. Kerr, “On Namias's fractional Fourier transforms,” IMA Journal of Applied Mathematics, vol. 39, no. 2, pp. 159–175, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. M. Ozaktas and O. Aytür, “Fractional Fourier domains,” Signal Processing, vol. 46, no. 1, pp. 119–124, 1995. View at Google Scholar · View at Scopus
  30. A. W. Lohmann, D. Mendlovic, and Z. Zalevsky, “Fractional Hilbert transform,” Optics Letters, vol. 21, no. 4, pp. 281–283, 1996. View at Google Scholar · View at Scopus
  31. N. Zhou, Y. Wang, and L. Gong, “Novel optical image encryption scheme based on fractional Mellin transform,” Optics Communications, vol. 284, no. 13, pp. 3234–3242, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. Y. Luchko and V. Kiryakova, “The Mellin integral transform in fractional calculus,” Fractional Calculus and Applied Analysis, vol. 16, no. 2, pp. 405–430, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  33. D. Mendlovic, Z. Zalevsky, D. Mas, J. García, and C. Ferreira, “Fractional wavelet transform,” Applied Optics, vol. 36, no. 20, pp. 4801–4806, 1997. View at Google Scholar · View at Scopus
  34. J. Shi, N. Zhang, and X. Liu, “A novel fractional wavelet transform and its applications,” Science China: Information Sciences, vol. 55, no. 6, pp. 1270–1279, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. E. Dinç and D. Baleanu, “Fractional wavelet transform for the quantitative spectral resolution of the composite signals of the active compounds in a two-component mixture,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1701–1708, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. H. Y. Fan, “Fractional Hankel transform studied by charge-amplitude state representations and complex fractional Fourier transformation,” Optics Letters, vol. 28, no. 22, pp. 2177–2179, 2003. View at Google Scholar · View at Scopus
  37. E. I. Jury, Theory and Applications of the Z-Transform Method, John Wiley & Sons, New York, NY, USA, 1964.
  38. J. A. T. Machado, “Analysis and design of fractional-order digital control systems,” Systems Analysis Modelling Simulation, vol. 27, no. 2-3, pp. 107–122, 1997. View at Google Scholar · View at Scopus
  39. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  40. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, China, 2011.
  41. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Publisher · View at Google Scholar
  42. X. J. Yang, D. Baleanu, and W. P. Zhong, “Approximation solutions for diffusion equation on Cantor time-space,” Proceeding of the Romanian Academy A, vol. 14, no. 2, pp. 127–133, 2013. View at Google Scholar
  43. Y. Zhao, D. Baleanu, C. Cattani, D. F. Cheng, and X. J. Yang, “Maxwell’s equations on Cantor sets: a local fractional approach,” Advances in High Energy Physics, vol. 2013, Article ID 686371, 6 pages, 2013. View at Publisher · View at Google Scholar
  44. X. J. Yang, D. Baleanu, and J. A. T. Machado, “Mathematical aspects of the Heisenberg uncertainty principle within local fractional Fourier analysis,” Boundary Value Problems, no. 1, article 131, 20132013. View at Publisher · View at Google Scholar
  45. F. Gao, W. P. Zhong, and X. M. Shen, “Applications of Yang-Fourier transform to local fractional equations with local fractional derivative and local fractional integral,” Advanced Materials Research, vol. 461, pp. 306–310, 2012. View at Publisher · View at Google Scholar · View at Scopus
  46. Y. Zhao, D. Baleanu, M. C. Baleanu, D. F. Cheng, and X. J. Yang, “Mappings for special functions on Cantor sets and special integral transforms via local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 316978, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  47. J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. C. F. Liu, S. S. Kong, and S. J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. View at Publisher · View at Google Scholar
  49. C. G. Zhao, A. M. Yang, H. Jafari, and A. Haghbin, “The Yang-Laplace transform for solving the IVPs with local fractional derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 386459, 5 pages, 2014. View at Publisher · View at Google Scholar
  50. S. Q. Wang, Y. J. Yang, and H. K. Jassim, “Local fractional function decomposition method for solving inhomogeneous wave equations with local fractional derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 176395, 7 pages, 2014. View at Publisher · View at Google Scholar
  51. M. Li and W. Zhao, “On bandlimitedness and lag-limitedness of fractional Gaussian noise,” Physica A, vol. 392, no. 9, pp. 1955–1961, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  52. C. Cattani, “Harmonic wavelet approximation of random, fractal and high frequency signals,” Telecommunication Systems, vol. 43, no. 3-4, pp. 207–217, 2010. View at Publisher · View at Google Scholar · View at Scopus
  53. J. Nagler and J. C. Claussen, “1/fα spectra in elementary cellular automata and fractal signals,” Physical Review E, vol. 71, no. 6, Article ID 067103, 4 pages, 2005. View at Publisher · View at Google Scholar · View at Scopus
  54. A. Gupta and S. Joshi, “Variable step-size LMS algorithm for fractal signals,” IEEE Transactions on Signal Processing, vol. 56, no. 4, pp. 1411–1420, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  55. B. J. West, Fractal Physiology and Chaos in Medicine, World Scientific, Singapore, 2013.
  56. M. Li, “Power spectrum of generalized fractional Gaussian noise,” Advances in Mathematical Physics, vol. 2013, Article ID 315979, 3 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  57. M. Li, “Modeling autocorrelation functions of long-range dependent teletraffic series based on optimal approximation in Hilbert space—a further study,” Applied Mathematical Modelling, vol. 31, no. 3, pp. 625–631, 2007. View at Publisher · View at Google Scholar · View at Scopus
  58. M. Li and S. C. Lim, “Power spectrum of generalized Cauchy process,” Telecommunication Systems, vol. 43, no. 3-4, pp. 219–222, 2010. View at Publisher · View at Google Scholar · View at Scopus
  59. M. Li, “A class of negatively fractal dimensional Gaussian random functions,” Mathematical Problems in Engineering, vol. 2011, Article ID 291028, 18 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  60. G. Yi, “Local fractional Z transform in fractal space,” Advances in Digital Multimedia, vol. 1, no. 2, pp. 96–102, 2012. View at Google Scholar